# SDR SIMA20131009008

- Difficulty date: October 9, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 34,330 hours, 31,973 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68, LT SHEAR TIE CORROSION ON LOWER PORTION ABOVE CARGO DOOR SILL.  REPAIRED FR 68 SHEAR TIE IAW EO EM-53MR-1129, PART B.
